Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neck pain
Sep 13, 2006

using invirase, combivir, kaletra, fuzeon for over a year. my neck gets real tight and stiff two hrs after taking meds. also seems to affect my vision somewhat. not dizzy but just feel unstable when i walk. could this be the combivir.

Response from Dr. Henry

Combivir (particularly the AZT component) can cause some odd pains in occasional patients but generally, localized pain like you describe would likely be due to some other factor besides your HIV regimen. KH



Previous
RE: Traveling with meds
Next
cd4 cell count is 29

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement